1. bookAHEAD OF PRINT
Journal Details
License
Format
Journal
First Published
11 Dec 2014
Publication timeframe
1 time per year
Languages
English
access type Open Access

System of boundary random fractional differential equations via Hadamard derivative

Published Online: 05 May 2021
Page range: -
Received: 11 Oct 2020
Accepted: 07 Feb 2021
Journal Details
License
Format
Journal
First Published
11 Dec 2014
Publication timeframe
1 time per year
Languages
English
Abstract

We study the existence of solutions for random system of fractional differential equations with boundary nonlocal initial conditions. Our approach is based on random fixed point principles of Schaefer and Perov, combined with a vector approach that uses matrices that converge to zero. We prove existence and uniqueness results for these systems. Some examples are presented to illustrate the theory.

Keywords

[1] Abbas, Saïd, Mouffak Benchohra, and Gaston Mandata N’Guérékata. Topics in fractional differential equations. New York: Springer, 2012. Cited on 17.Search in Google Scholar

[2] Bahya, Roummani, and Johnny Henderson, and Abdeghani Ouahab. "Existence and solution sets for systems of impulsive differential inclusions" Mem. Differ. Equ. Math. Phys. 82 (2021): 1-37. Cited on 18.Search in Google Scholar

[3] Berrezoug, Halimi, and Johnny Henderson, and Abdelghani Ouahab. "Existence and uniqueness of solutions for a system of impulsive differential equations on the half-line." Journal of Nonlinear Functional Analysis 2017 (2017): Article ID 38. Cited on 18.Search in Google Scholar

[4] Baleanu, Dumitru, Kai Diethelm, Enrico Scalas, Juan J. Trujillo. Fractional Calculus: Models and Numerical Methods. New York: World Scientific Publishing, 2012. Cited on 17.Search in Google Scholar

[5] Bharucha-Reid, Albert Turner (eds.). Random Integral Equations. New York: Academic Press, 2012. Cited on 17.Search in Google Scholar

[6] Nica, Octavia-Maria, Gennaro Infante, and Radu Precup. "Existence results for systems with coupled nonlocal initial conditions." Nonlinear Anal. 94 (2014): 231-242. Cited on 18.Search in Google Scholar

[7] Deng, Ji Qin, and Lifeng Ma. "Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations." Appl. Math. Lett. 23, no. 6 (2010): 676-680. Cited on 17.Search in Google Scholar

[8] Graef, John R., Johnny Henderson, and Abdelghani Ouahab. Topological Methods for Differential Equations and Inclusions. Monographs and Research Notes in Mathematics Series Profile. Boca Raton-London-New York: CRC Press, 2019. Cited on 22.Search in Google Scholar

[9] Graef, John R. et al. "Existence results for systems of second-order impulsive differential equations." Acta Math. Univ. Comenian. (N.S.) 88, no. 1 (2019): 51-66. Cited on 18.Search in Google Scholar

[10] Jarad, Fahd, Thabet Abdeljawad, and Dumitru I. Baleanu. "Caputo-type modification of the Hadamard fractional derivatives." Adv. Difference Equ. (2012): 142. Cited on 19.Search in Google Scholar

[11] Kilbas, Anatoly Aleksandrovich, Hari Mohan Srivastava, and Juan J. Trujillo. Theory and Applications of Fractional Differential Equations. Vol. 204 of North-Holland Mathematics Studies. Amsterdam: Elsevier Science B.V, 2006. Cited on 19.Search in Google Scholar

[12] Ladde, Gangaram Shivlingappa and Vangipuram Lakshmikantham. Random Differential Inequalities. New York: Academic Press, 1980. Cited on 17.Search in Google Scholar

[13] Lakshmikantham, Vangipuram. "Theory of fractional functional differential equations." Nonlinear Anal. 69, no. 10 (2008): 3337-3343. Cited on 17.Search in Google Scholar

[14] Lakshmikantham, Vangipuram, and Aghalaya S. Vatsala. "Theory of fractional differential inequalities and applications." Commun. Appl. Anal. 11, no. 3-4 (2007): 395-402. Cited on 17.Search in Google Scholar

[15] Lakshmikantham, Vangipuram, and Aghalaya S. Vatsala. "Basic theory of fractional differential equations." Nonlinear Anal. 69, no. 8 (2008): 2677-2682. Cited on 17.Search in Google Scholar

[16] Lupulescu, Vasile, and S.K. Ntouyas. "Random fractional differential equations." Int. Electron. J. Pure Appl. Math. 4, no. 2 (2012): 119-136. Cited on 17.Search in Google Scholar

[17] Lupulescu, Vasile, Donal O’Regan, and Ghaus ur Rahman. "Existence results for random fractional differential equations." Opuscula Math. 34, no. 4 (2014): 813-825. Cited on 18.Search in Google Scholar

[18] Nica, Octavia-Maria. "Existence results for second order three-point boundary value problems." Differ. Equ. Appl. 4, no. 4 (2012): 547-570. Cited on 18.Search in Google Scholar

[19] Nica, Octavia-Maria. "Initial-value problems for first-order differential systems with general nonlocal conditions." Electron. J. Differential Equations 2012 (2012): No. 74. Cited on 18.Search in Google Scholar

[20] Nica, Octavia-Maria, and Radu Precup. "On the nonlocal initial value problem for first order differential systems." Stud. Univ. Babeş-Bolyai Math. 56, no. 3 (2011): 113-125. Cited on 18.Search in Google Scholar

[21] Papageorgiou, Nikolaos Socrates. "Random fixed point theorems for measurable multifunctions in Banach spaces." Proc. Amer. Math. Soc. 97, no. 3 (1986): 507-514. Cited on 20.Search in Google Scholar

[22] Precup, Radu. "The role of matrices that are convergent to zero in the study of semilinear operator systems." Math. Comput. Modelling 49, no. 3-4 (2009): 703-708. Cited on 18.Search in Google Scholar

[23] Sinacer, Moulay Larbi, Juan J. Nieto Roig, and Abdelghani Ouahab. "Random fixed point theorem in generalized Banach space and applications." Random Oper. Stoch. Equ. 24, no. 2 (2016): 93-112. Cited on 22.Search in Google Scholar

[24] Tariboon, Jessada, Sotiris K. Ntouyas, and Chatthai Thaiprayoon. "Nonlinear Langevin equation of Hadamard-Caputo type fractional derivatives with nonlocal fractional integral conditions." Adv. Math. Phys. (2014): Art. ID 372749. Cited on 20.Search in Google Scholar

[25] Tsokos, Chris Peter, and William Jowayne Padgett. Random Integral Equations with Applications to Life Sciences and Engineering. New York: Academic Press, 1974. Cited on 17.Search in Google Scholar

[26] Varga, Richard S. Matrix Iterative Analysis. Vol. 27 of Springer Series in Computational Mathematics. Berlin: Springer-Verlag, 2000. Cited on 22.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo